Works matching DE "PARALLELS (Geometry)"
Results: 177
Duality for Jacobi Group Orbit Spaces and Elliptic Solutions of the WDVV Equations.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 3, p. 221, doi. 10.1007/s11005-006-0096-0
- By:
- Publication type:
- Article
Λsp-sets and some weak separation axioms.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 3, p. 225, doi. 10.1023/B:AMHU.0000028409.42549.72
- By:
- Publication type:
- Article
Parallel adaptive mesh refinement for first-order system least squares.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 343, doi. 10.1002/nla.1820
- By:
- Publication type:
- Article
On parallel multisplitting methods for symmetric positive semidefinite linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 4, p. 301, doi. 10.1002/nla.619
- By:
- Publication type:
- Article
Michell cantilevers constructed within trapezoidal domains—Part III: force fields.
- Published in:
- Structural & Multidisciplinary Optimization, 2007, v. 33, n. 1, p. 1
- By:
- Publication type:
- Article
2-Spreads and Transitive and Orthogonal 2-Parallelisms of PG(5, 2).
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 727, doi. 10.1007/s00373-010-0943-8
- By:
- Publication type:
- Article
A variational characterization of the catenoid.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 215, doi. 10.1007/s00526-012-0579-z
- By:
- Publication type:
- Article
Pregroups and the big powers condition.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 3, p. 193, doi. 10.1007/s10469-009-9053-1
- By:
- Publication type:
- Article
Geometrical objects associated to a substructure.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 4, p. 717, doi. 10.3906/mat-0710-33
- By:
- Publication type:
- Article
Stripping of fast helium-like ions in multiple collisions with diatomic molecules.
- Published in:
- Technical Physics Letters, 2011, v. 37, n. 6, p. 579, doi. 10.1134/S1063785011060241
- By:
- Publication type:
- Article
Parallelism of Hollow-Cylinder ITI Implants: An Experimental Study.
- Published in:
- International Journal of Oral & Maxillofacial Implants, 1989, v. 4, n. 4, p. 8
- By:
- Publication type:
- Article
A hierarchy of reverse bisimulations on stable configuration structures.
- Published in:
- Mathematical Structures in Computer Science, 2012, v. 22, n. 2, p. 333, doi. 10.1017/S0960129511000429
- By:
- Publication type:
- Article
On projecting processes into session types.
- Published in:
- Mathematical Structures in Computer Science, 2012, v. 22, n. 2, p. 237, doi. 10.1017/S0960129511000405
- By:
- Publication type:
- Article
Can We Make the Second Incompleteness Theorem Coordinate Free?
- Published in:
- Journal of Logic & Computation, 2011, v. 21, n. 4, p. 543, doi. 10.1093/logcom/exp048
- By:
- Publication type:
- Article
Quantum States as Ordinary Information.
- Published in:
- Information (2078-2489), 2014, v. 5, n. 1, p. 190, doi. 10.3390/info5010190
- By:
- Publication type:
- Article
A Linear Time Algorithm for a Variant of the MAX CUT Problem in Series Parallel Graphs.
- Published in:
- Advances in Operations Research, 2017, p. 1, doi. 10.1155/2017/1267108
- By:
- Publication type:
- Article
A NEW CHARACTERIZATION OF THE BANZHAF INDEX OF POWER.
- Published in:
- International Game Theory Review, 2005, v. 7, n. 4, p. 545, doi. 10.1142/S0219198905000703
- By:
- Publication type:
- Article
Pairwise disjoint eight-shaped curves in hybrid planes.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 6, p. 551, doi. 10.1002/malq.200710003
- By:
- Publication type:
- Article
Uniform versions of some axioms of second order arithmetic.
- Published in:
- Mathematical Logic Quarterly, 2004, v. 50, n. 6, p. 587, doi. 10.1002/malq.200310122
- By:
- Publication type:
- Article
Von Rimscha's Transitivity Conditions.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 4, p. 549, doi. 10.1002/1521-3870(200010)46:4<549::AID-MALQ549>3.0.CO;2-R
- By:
- Publication type:
- Article
A note on parallelism in affine geometry.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 131, doi. 10.1002/malq.19930390115
- By:
- Publication type:
- Article
Objectivism, Rhetoric, and Ancient Egyptian Logic: Still More Questions.
- Published in:
- Educational Forum, 2008, v. 72, n. 2, p. 104, doi. 10.1080/00131720701803988
- By:
- Publication type:
- Article
Non-existence of screen homothetic half lightlike submanifolds of an indefinite Kenmotsu manifold.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2013, v. 18, n. 1, p. 22
- By:
- Publication type:
- Article
The local structure of conformally symmetric manifolds.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 1, p. 117, doi. 10.36045/bbms/1235574196
- By:
- Publication type:
- Article
Fibrations of Simplicial Sets.
- Published in:
- Applied Categorical Structures, 2010, v. 18, n. 5, p. 505, doi. 10.1007/s10485-009-9190-7
- By:
- Publication type:
- Article
Intersection of parallelepipeds in ℝ<sup> d </sup>.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 1/2, p. 138, doi. 10.1134/S0001434608010161
- By:
- Publication type:
- Article
On the Reverse Hölder inequality.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 3/4, p. 318, doi. 10.1134/S0001434607030066
- By:
- Publication type:
- Article
Refinement of Vahlen's Theorem for Minkowski Bases of Three-Dimensional Lattices.
- Published in:
- Mathematical Notes, 2006, v. 79, n. 1/2, p. 151, doi. 10.1007/s11006-006-0018-6
- By:
- Publication type:
- Article
Uniqueness Theorems for Periodic (in Mean) Functions on Quaternion Hyperbolic Space.
- Published in:
- Mathematical Notes, 2003, v. 74, n. 1/2, p. 30, doi. 10.1023/A:1025058830820
- By:
- Publication type:
- Article
PROBLEMS.
- Published in:
- Mathematics Magazine, 2014, v. 87, n. 1, p. 61, doi. 10.4169/math.mag.87.1.61
- By:
- Publication type:
- Article
Perplexities Related to Fourier's 17 Line Problem.
- Published in:
- Mathematics Magazine, 2012, v. 85, n. 4, p. 243, doi. 10.4169/math.mag.85.4.243
- By:
- Publication type:
- Article
Folding Noneuclidean Strips of Paper.
- Published in:
- Mathematics Magazine, 2011, v. 84, n. 4, p. 289, doi. 10.4169/math.mag.84.4.289
- By:
- Publication type:
- Article
Stirred, Not Shaken, by Stirling's Formula.
- Published in:
- Mathematics Magazine, 2011, v. 84, n. 3, p. 208, doi. 10.4169/math.mag.84.3.208
- By:
- Publication type:
- Article
Elementary Proofs of Error Estimates for the Midpoint and Simpson's Rules.
- Published in:
- Mathematics Magazine, 2009, v. 82, n. 5, p. 365, doi. 10.4169/002557009X478418
- By:
- Publication type:
- Article
Once more: Proportionality in the non-euclidean plane.
- Published in:
- Mathematics Magazine, 1999, v. 72., n. 4, p. 319, doi. 10.2307/2691231
- By:
- Publication type:
- Article
Hermite-Hadamard Type Inequalities for h-Convex Functions Via Generalized Fractional Integrals.
- Published in:
- Journal of Mathematical Extension, 2020, v. 14, n. 4, p. 187
- By:
- Publication type:
- Article
A new proof of the Orlicz-Lorentz centroid inequality.
- Published in:
- Journal of Inequalities & Applications, 2019, v. 2019, n. 1, p. 1, doi. 10.1186/s13660-019-1962-5
- By:
- Publication type:
- Article
On Moser's boundedness problem of dual Billiards.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 29, n. 2, p. 613, doi. 10.1017/S0143385708000515
- By:
- Publication type:
- Article
ANÁLISIS DEL APRENDIZAJE DE GEOMETRÍA ESPACIAL EN UN ENTORNO DE GEOMETRÍA DINÁMICA 3-DIMENSIONAL.
- Published in:
- PNA, 2015, v. 9, n. 2, p. 53, doi. 10.30827/pna.v9i2.6106
- By:
- Publication type:
- Article
LENGTH AND SURFACE AREA ESTIMATION UNDER SMOOTHNESS RESTRICTIONS.
- Published in:
- Advances in Applied Probability, 2008, v. 40, n. 2, p. 348, doi. 10.1239/aap/1214950207
- By:
- Publication type:
- Article
A Completeness Proof of Kiczuk's Logic of Physical Change.
- Published in:
- Studia Logica, 2010, v. 95, n. 1/2, p. 139, doi. 10.1007/s11225-010-9258-2
- By:
- Publication type:
- Article
All Normal Extensions of S5-squared Are Finitely Axiomatizable.
- Published in:
- Studia Logica, 2004, v. 78, n. 3, p. 443, doi. 10.1007/s11225-004-6044-z
- By:
- Publication type:
- Article
Ellipsoid flowed around by a harmonic vector field.
- Published in:
- Theoretical & Mathematical Physics, 2012, v. 170, n. 3, p. 315, doi. 10.1007/s11232-012-0032-7
- By:
- Publication type:
- Article
Grundlagen , Section 64: Frege's Discussion of Definitions by Abstraction in Historical Context.
- Published in:
- History & Philosophy of Logic, 2015, v. 36, n. 1, p. 62, doi. 10.1080/01445340.2014.967950
- By:
- Publication type:
- Article
The independence of the parallel postulate and development of rigorous consistency proofs.
- Published in:
- History & Philosophy of Logic, 2007, v. 28, n. 1, p. 19, doi. 10.1080/01445340600758800
- By:
- Publication type:
- Article
Reliability of multi-component stress–strength models
- Published in:
- Journal of the Egyptian Mathematical Society, 2011, v. 19, n. 3, p. 106, doi. 10.1016/j.joems.2011.10.003
- By:
- Publication type:
- Article
High-speed positioning method for servomotor considering friction load torque.
- Published in:
- Electrical Engineering in Japan, 2006, v. 157, n. 4, p. 66, doi. 10.1002/eej.20173
- By:
- Publication type:
- Article
New Superfast Bit Reversal Algorithms on Uniprocessors.
- Published in:
- International Journal for Computers & Their Applications, 2015, v. 22, n. 4, p. 147
- By:
- Publication type:
- Article
Slant Submanifolds of a Conformal (k, μ)-Contact Manifold.
- Published in:
- International Journal of Mathematical Combinatorics, 2017, v. 3, p. 39
- By:
- Publication type:
- Article
Smarandache Breadth Pseudo Null Curves in Minkowski Space-time.
- Published in:
- International Journal of Mathematical Combinatorics, 2009, v. 1, p. 46
- By:
- Publication type:
- Article